Regular projectively Anosov flows on three-dimensional manifolds  [ Flots projectivement Anosov réguliers en dimension trois ]
Annales de l'Institut Fourier, Tome 60 (2010) no. 5, pp. 1649-1684.

Nous classifions complètement les flots projectivement Anosov réguliers en dimension trois. Plus précisément, nous prouvons qu’un tel flot est un flot d’Anosov ou se décompose en une union finie de T 2 ×I-modèles. Nous appliquons aussi notre méthode au problème de rigidité de certaines actions de groupes.

We give the complete classification of regular projectively Anosov flows on closed three-dimensional manifolds. More precisely, we show that such a flow must be either an Anosov flow or decomposed into a finite union of T 2 ×I-models. We also apply our method to rigidity problems of some group actions.

Reçu le : 2007-04-24
Révisé le : 2009-08-14
Accepté le : 2009-09-08
DOI : https://doi.org/10.5802/aif.2569
Classification : 37D30,  57R30
Mots clés: flots projectivement Anosov, structures de bi-contact
@article{AIF_2010__60_5_1649_0,
     author = {Asaoka, Masayuki},
     title = {Regular projectively Anosov flows on three-dimensional manifolds},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {60},
     number = {5},
     year = {2010},
     pages = {1649-1684},
     doi = {10.5802/aif.2569},
     zbl = {1202.37030},
     mrnumber = {2766227},
     language = {en},
     url = {aif.centre-mersenne.org/item/AIF_2010__60_5_1649_0/}
}
Asaoka, Masayuki. Regular projectively Anosov flows on three-dimensional manifolds. Annales de l'Institut Fourier, Tome 60 (2010) no. 5, pp. 1649-1684. doi : 10.5802/aif.2569. https://aif.centre-mersenne.org/item/AIF_2010__60_5_1649_0/

[1] Arroyo, A.; Rodriguez Hertz, F. Homoclinic bifurcations and uniform hyperbolicity for three-dimensional flows, Ann. Inst. H. Poincaré Anal. Non Linéaire, Tome 20 (2003), pp. 805-841 | Article | Numdam | MR 1995503 | Zbl 1045.37006

[2] Asaoka, M. Non-homogeneous locally free actions of the affine group (preprint. arXiv:math.0702833)

[3] Asaoka, M. A classification of three dimensional regular projectively Anosov flows, Proc. Japan Acad., Ser. A, Tome 80 (2004) no. 10, pp. 194-197 | Article | MR 2112247 | Zbl 1160.37337

[4] Asaoka, M. Classification of regular and non-degenerate projectively Anosov diffeomorphisms on three dimensional manifolds, J. Math. Kyoto Univ., Tome 46 (2006) no. 2, pp. 349-356 | MR 2284347 | Zbl 1111.37016

[5] Asaoka, M. Codimension-one foliations with a transversely contracting flow, Foliations 2005, World Sci. Publ., Hackensack, NJ, 2006, pp. 21-36 | MR 2284774

[6] Barbot, T. Caractérisation des flots d’Anosov en dimension 3 par leurs feuilletages faibles, Ergodic Theory Dynam. Systems, Tome 15 (1995) no. 2, pp. 247-270 | Article | MR 1332403 | Zbl 0826.58025

[7] Bonatti, C.; Díaz, L. J.; Viana, M. Dynamics beyond uniform hyperbolicity, Encyclopaedia of Mathematical Sciences, Tome 102, Springer-Verlag, Berlin, 2005 (A global geometric and probabilistic perspective, Mathematical Physics, III) | MR 2105774 | Zbl 1060.37020

[8] Cantwell, J.; Conlon, L. Reeb stability for noncompact leaves in foliated 3-manifolds, Proc. Amer. Math. Soc., Tome 33 (1981) no. 2, pp. 408-410 | MR 624942 | Zbl 0504.57012

[9] Cantwell, J.; Conlon, L. The theory of levels, Index theory of elliptic operators, foliations, and operator algebras (New Orleans, LA/Indianapolis, IN, 1986) (Contemp. Math.) Tome 70, Amer. Math. Soc., Providence, RI, 1988, pp. 1-10 | MR 948686 | Zbl 0656.57016

[10] Cantwell, J.; Conlon, L. Endsets of exceptional leaves; a theorem of G. Duminy, Foliations: geometry and dynamics (Warsaw, 2000), World Sci. Publ., River Edge, NJ, 2002, pp. 225-261 | MR 1882772 | Zbl 1011.57009

[11] de Melo, W.; van Strien, S. One-dimensional dynamics, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], Tome 25, Springer-Verlag, Berlin, 1993 | MR 1239171 | Zbl 0791.58003

[12] Doering, C. I. Persistently transitive vector fields on three-dimensional manifolds, Dynamical systems and bifurcation theory (Rio de Janeiro, 1985) (Pitman Res. Notes Math. Ser.) Tome 160, Longman Sci. Tech., Harlow, 1987, pp. 59-89 | MR 907891 | Zbl 0631.58016

[13] Eliashberg, Y. M.; Thurston, W. P. Confoliations, University Lecture Series, Tome 13, American Mathematical Society, Providence, RI, 1998 | MR 1483314 | Zbl 0893.53001

[14] Ghys, E. Actions localement libres du groupe affine, Invent. Math., Tome 82 (1985) no. 3, pp. 479-526 | Article | MR 811548 | Zbl 0577.57010

[15] Ghys, E. Rigidité différentiable des groupes fuchiens, Inst. Hautes Études Sci. Publ. Math., Tome 78 (1993), pp. 163-185 | Article | Numdam | MR 1259430 | Zbl 0812.58066

[16] Ghys, E.; Sergiescu, V. Stabilité et conjugaison différentiable pour certains feuilletages, Topology, Tome 19 (1980) no. 2, pp. 179-197 | Article | MR 572582 | Zbl 0478.57017

[17] Homburg, A. J. Piecewise smooth interval maps with non-vanishing derivative, Ergodic Theory Dynam. Systems, Tome 20 (2000) no. 3, pp. 749-773 | Article | MR 1764926 | Zbl 0963.37032

[18] Mañé, R. Hyperbolicity, sinks and measure in one-dimensional dynamics, Comm. Math. Phys., Tome 100 (1985) no. 4, pp. 495-524 (Erratum. Comm. Math. Phys. 112 (1987), no. 4, 721–724) | Article | MR 806250 | Zbl 0583.58016

[19] Mitsumatsu, Y. Anosov flows and non-stein symplectic manifolds, Ann. Inst. Fourier, Tome 45 (1995) no. 5, pp. 1407-1421 | Article | Numdam | MR 1370752 | Zbl 0834.53031

[20] Mitsumatsu, Y. Foliations and contact structures on 3-manifolds, Foliations: geometry and dynamics (Warsaw, 2000), World Sci. Publ., River Edge, NJ, 2002, pp. 75-125 | MR 1882766 | Zbl 1008.57003

[21] Moussu, R.; Roussarie, R. Relations de conjugaison et de cobordisme entre certains feuilletages, Inst. Hautes Études Sci. Publ. Math., Tome 43 (1974), pp. 142-168 | Article | Numdam | MR 358810 | Zbl 0356.57018

[22] Newhouse, S.; Palis, J. Hyperbolic nonwandering sets on two-dimensional manifolds, Dynamical systems (Proc. Sympos., Univ. Bahia, Salvador, 1971), Academic Press, New York, 1973, pp. 293-301 | MR 339284 | Zbl 0279.58010

[23] Noda, T. Projectively Anosov flows with differentiable (un)stable foliations, Ann. Inst. Fourier, Tome 50 (2000) no. 5, pp. 1617-1647 | Article | Numdam | MR 1800129 | Zbl 1023.37014

[24] Noda, T. Regular projectively Anosov flows with compact leaves, Ann. Inst. Fourier, Tome 54 (2004) no. 2, pp. 353-363 | Article | Numdam | MR 2074426 | Zbl 1058.57021

[25] Noda, T.; Tsuboi, T. Regular projectively Anosov flows without compact leaves, Foliations: geometry and dynamics (Warsaw, 2000), World Sci. Publ., River Edge, NJ, 2002, pp. 403-419 | MR 1882782 | Zbl 1002.37016

[26] Ratner, M. E. Markov decomposition for an U-flow on a three-dimensional manifold, Mat. Zametki, Tome 6 (1969), pp. 693-704 ((Translation to English) Math. Notes 6 1969, 880–886) | MR 260977 | Zbl 0198.56804

[27] Shub, M. Global stability of dynamical systems, Springer-Verlag, New York, 1987 (With the collaboration of Albert Fathi and Rémi Langevin, Translated from the French by Joseph Christy) | MR 869255 | Zbl 0606.58003

[28] Tsuboi, T. Regular projectively Anosov flows on the Seifert fibered 3-manifolds, J. Math. Soc. Japan, Tome 56 (2004) no. 4, pp. 1233-1253 | Article | MR 2092947 | Zbl 1068.57027